Hi, I was just prescribed nortriptyline for anxiety & depression & have not taken it yet, just curious if this makes you extremely tired, most of the other meds I've been on do, if so does anyone have any suggestions other than caffiene to help with this because lately coffee seems to make my panic attacks considerably worse
Does nortriptyline usually make you tired?
Question posted by thinkimgoingcrazy on 20 March 2013
Last updated on 16 August 2016
I was tired the first week that i took the nortriptyline but it has subsided. I do find that it helps me sleep better at night overall. I am taking 20mg at night for migraine prevention.
Hey, Think! Nortriptyline can cause some sedation as do all ADs in some people, but it's considered one of the least sedating antidepressants. There's a good chance that if you do feel some tiredness this side effect will diminish within the first couple of weeks.
Best wishes, WCV
Yes. The most common side effects include dry mouth, sedation, constipation, and increased appetite, mild blurred vision, tinnitus,tremors,sleep talking often euphoria and mania. An occasional side effect is a rapid or irregular heartbeat. Alcohol may exacerbate some of its side effects and should be avoided.
- Nortriptyline uses and safety info
- Nortriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.